# SDR FDEA201511023440

- Difficulty date: November 2, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N657FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 748
- Aircraft time: 304 hours, 15,981 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: A53275341202
- Condition: Cracked
- Location: Frame 58
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC FRAME 58, -Y450 TO -Y953, CROSSBEAM CRACKED APPROX 1.0 INCH IN LENGTH.   REPAIRED IAW SRM 53-10-15 FIGURE 211.  MAJOR REPAIR IAW GMM 6-2-100.
